Alert archive / Indiana / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS Northern Indiana

April 28, 2017Starke County, Indiana; Cass County, Michigan

NWS Northern Indiana issued this flash flood watch at Apr 28, 2017, 2:34 PM CDT for Starke County, Indiana; Cass County, Michigan. It took effect at Apr 29, 2017, 7:00 PM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2017, 2:34 PM CDT (19:34 UTC)
In effect from
Apr 29, 2017, 7:00 PM CDT
Expired
May 1, 2017, 4:33 AM CDT
In force
34 hr
Issued by
NWS Northern Indiana
Flood severity
None

Counties Starke County, IN, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 58 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

040 
WGUS63 KIWX 281934
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Northern Indiana
334 PM EDT Fri Apr 28 2017

INZ003-004-012-MIZ077-078-290345-
/O.NEW.KIWX.FF.A.0001.170429T1800Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
334 PM EDT Fri Apr 28 2017 /234 PM CDT Fri Apr 28 2017/

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
MONDAY MORNING...

The National Weather Service in Northern Indiana has issued a

* Flash Flood Watch for portions of northern Indiana and 
  southwest Michigan, including the following areas, in northern 
  Indiana, La Porte, St. Joseph IN, and Starke. In southwest 
  Michigan, Berrien and Cass MI. 

* From Saturday afternoon through Monday morning.

* Periods of heavy rainfall are expected Saturday afternoon
  through Sunday night. Two to four inches of rain are forecast 
  during this time, with localized heavier totals possible. 

* In addition to potential flooding of streets and roads in 
  flood prone areas, area rivers and streams are also likely to 
  experience flooding. This would persist for several days after 
  the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
9 follow-up statements
190 
WGUS63 KIWX 290200
FFAIWX

Flood Watch
National Weather Service Northern Indiana
1000 PM EDT Fri Apr 28 2017

INZ003-004-012-MIZ077-078-291000-
/O.CON.KIWX.FF.A.0001.170429T1800Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
1000 PM EDT Fri Apr 28 2017 /900 PM CDT Fri Apr 28 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* portions of northern Indiana and southwest Michigan, including 
  the following areas, in northern Indiana, La Porte, St. Joseph 
  IN, and Starke. In southwest Michigan, Berrien and Cass MI. 

* From Saturday afternoon through Monday morning

* Periods of heavy rainfall are expected Saturday afternoon 
  through Sunday night. Two to four inches of rain are forecast 
  during this time, with localized heavier totals possible. 

* In addition to potential flooding of streets and roads in 
  flood prone areas, area rivers and streams are also likely to 
  experience flooding. This would persist for several days after 
  the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
454 
WGUS63 KIWX 290816
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Northern Indiana
416 AM EDT Sat Apr 29 2017

INZ003-004-012-MIZ077-078-291630-
/O.EXT.KIWX.FF.A.0001.170430T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
416 AM EDT Sat Apr 29 2017 /316 AM CDT Sat Apr 29 2017/

...FLASH FLOOD WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
MONDAY MORNING...

The Flash Flood Watch continues for

* Portions of northern Indiana and southwest Michigan, including
  the following areas, in northern Indiana, La Porte, St. Joseph IN,
  and Starke. In southwest Michigan, Berrien and Cass MI. 

* From this evening through Monday morning

* Periods of heavy rainfall are expected tonight through Sunday
  night. Two to four inches of rain is forecast during this time.

* In addition to potential flooding of streets and roads in 
  flood prone areas, area rivers and streams are also likely to 
  experience flooding. This would persist for several days after 
  the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
749 
WGUS63 KIWX 291706
FFAIWX

Flood Watch
National Weather Service Northern Indiana
106 PM EDT Sat Apr 29 2017

INZ003-004-012-MIZ077-078-300115-
/O.CON.KIWX.FF.A.0001.170430T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
106 PM EDT Sat Apr 29 2017 /1206 PM CDT Sat Apr 29 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/
THIS EVENING THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* portions of northern Indiana and southwest Michigan, including 
  the following areas, in northern Indiana, La Porte, St. Joseph 
  IN, and Starke. In southwest Michigan, Berrien and Cass MI. 

* From this evening through Monday morning.

* Periods of heavy rainfall are expected tonight through Sunday 
  night. Two to four inches of rain is forecast during this 
  time. 

* In addition to potential flooding of streets and roads in 
  flood prone areas, area rivers and streams are also likely to 
  experience flooding. This would persist for several days after 
  the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
081 
WGUS63 KIWX 300105
FFAIWX

Flood Watch
National Weather Service Northern Indiana
905 PM EDT Sat Apr 29 2017

INZ003-004-012-MIZ077-078-300915-
/O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
905 PM EDT Sat Apr 29 2017 /805 PM CDT Sat Apr 29 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* portions of northern Indiana and southwest Michigan, including 
  the following areas, in northern Indiana, La Porte, St. Joseph 
  IN, and Starke. In southwest Michigan, Berrien and Cass MI. 

* Through Monday morning

* Periods of heavy rainfall are expected tonight through Sunday 
  night. Two to four inches of rain is forecast during this 
  time. 

* In addition to potential flooding of streets and roads in 
  flood prone areas, area rivers and streams are also likely to 
  experience flooding. This would persist for several days after 
  the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
188 
WGUS63 KIWX 300853
FFAIWX

Flood Watch
National Weather Service Northern Indiana
453 AM EDT Sun Apr 30 2017

INZ003-004-012-MIZ077-078-301700-
/O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
453 AM EDT Sun Apr 30 2017 /353 AM CDT Sun Apr 30 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* portions of northern Indiana and southwest Michigan, including 
  the following areas, in northern Indiana, La Porte, St. Joseph 
  IN, and Starke. In southwest Michigan, Berrien and Cass MI. 

* Through Monday morning

* Periods of heavy rainfall are expected today and tonight.
  through Sunday night. Total rainfall for the weekend is expected
  to be two to four inches.

* In addition to potential flooding of streets and roads in 
  flood prone areas, area rivers and streams are also likely to 
  experience flooding. This would persist for several days after 
  the rain ends. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
076 
WGUS63 KIWX 300901 CCA
FFAIWX

Flood Watch...CORRECTED
National Weather Service Northern Indiana
501 AM EDT Sun Apr 30 2017

INZ003-004-012-MIZ077-078-302115-
/O.COR.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
501 AM EDT Sun Apr 30 2017 /401 AM CDT Sun Apr 30 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* portions of northern Indiana and southwest Michigan, including 
  the following areas, in northern Indiana, La Porte, St. Joseph 
  IN, and Starke. In southwest Michigan, Berrien and Cass MI. 

* Through Monday morning

* Periods of heavy rainfall are expected today and tonight. Total
  rainfall for the weekend is expected to be two to four inches.

* Rainfall may be heavy enough to cause flooding of streets, low
  lying areas, and streams. River flooding is also expected to 
  develop by Monday and continue until late in the week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
977 
WGUS63 KIWX 301910
FFAIWX

Flood Watch
National Weather Service Northern Indiana
310 PM EDT Sun Apr 30 2017

INZ003-004-012-MIZ077-078-010315-
/O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
310 PM EDT Sun Apr 30 2017 /210 PM CDT Sun Apr 30 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* portions of northern Indiana and southwest Michigan, including 
  the following areas, in northern Indiana, La Porte, St. Joseph 
  IN, and Starke. In southwest Michigan, Berrien and Cass MI. 

* Through Monday morning

* Periods of heavy rainfall are expected late this afternoon into
  tonight. Additional rainfall amounts in excess of an inch will
  be possible.

* Rainfall may be heavy enough to cause flooding of streets, low
  lying areas, and streams. River flooding may also develop by 
  Monday and continue until late in the week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
424 
WGUS63 KIWX 010202
FFAIWX

Flood Watch
National Weather Service Northern Indiana
1002 PM EDT Sun Apr 30 2017

INZ003-004-012-MIZ077-078-011015-
/O.CON.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
1002 PM EDT Sun Apr 30 2017 /902 PM CDT Sun Apr 30 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
MONDAY...

The Flash Flood Watch continues for

* portions of northern Indiana and southwest Michigan, including 
  the following areas, in northern Indiana, La Porte, St. Joseph 
  IN, and Starke. In southwest Michigan, Berrien and Cass MI. 

* Until 8 AM EDT /7 AM CDT/ Monday

* Periods of heavy rainfall are still possible overnight. Additional
  rainfall amounts in excess of an inch will be possible. 

* Rainfall may be heavy enough to cause flooding of streets, low
  lying areas, and streams. River flooding may also develop  
  Monday and continue until late in the week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
426 
WGUS63 KIWX 010933
FFAIWX

Flood Watch
National Weather Service Northern Indiana
533 AM EDT Mon May 1 2017

INZ003-004-012-MIZ077-078-011045-
/O.CAN.KIWX.FF.A.0001.000000T0000Z-170501T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Porte-St. Joseph IN-Starke-Berrien-Cass MI-
Including the cities of Michigan City, La Porte, South Bend, 
Mishawaka, New Carlisle, Walkerton, Knox, North Judson, 
Bass Lake, Niles, Benton Harbor, St. Joseph, Fair Plain, 
Benton Heights, Buchanan, Paw Paw Lake, Dowagiac, Cassopolis, 
and Marcellus
533 AM EDT Mon May 1 2017 /433 AM CDT Mon May 1 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northern Indiana and
southwest Michigan has been cancelled. 

Flash flooding is no longer expected, although light to moderate 
rain showers will continue over the area before diminishing later
today.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Apr 28, 12:28 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 28, 12:28 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
128 PM EDT Fri Apr 28 2017

.SYNOPSIS...
Issued at 124 PM EDT Fri Apr 28 2017

A warm front over the southern U.S. continues to lift north into
the Ohio Valley this afternoon, causing showers and a few
thunderstorms to move into our area by tonight. The warm front
will move slowly north across our area over the weekend as a
strong low pressure system moves slowly northeast from the
southern plains resulting in showers and scattered thunderstorms
with locally heavy rainfall across our area. The low will move
slowly northeast across the Great Lakes early next week resulting
in windy and cool conditions across our area with a chance of
showers.

&&

.SHORT TERM...(Today and Tonight)
Issued at 356 AM EDT Fri Apr 28 2017

Ridge passing through the area early this morning. Low cloud deck
over the area eroding and should gone entirely by 12z, hwvr high
clouds already streaming in from the w-sw and this should cont
through the day as warm front over the srn plains/lwr ms valley
lifts north into the lwr OH valley. Should be sufficient filtered
sunshine to allow temps to rise into the 60s in the aftn. Over-
running of the warm front by a very warm/moist airmass to the
south, should result in scattered showers developing over our area
this aftn, with best chances across the south. As higher theta-e
air conts to advect north tonight via a LLJ, convection should
intensify allowing tstms to develop. CAMs differ on location and
duration of deep convection tonight ranging from the OH River to
over our srn CWA. If boundary does lift this far north (per NAM
solution), rotating storms producing large hail and training
echoes/locally heavy rainfall psbl over srn portion of our cwa,
but confidence in this scenario is low given Hires model
differences. Lows expected to range from the mid 40s nw to the
m50s se.

&&

.LONG TERM...(Saturday through Thursday)
Issued at 356 AM EDT Fri Apr 28 2017

Warm front expected to lift slowly north over the weekend as
deepening upr low moves into the srn plains and associated sfc
low lifts northeast to MO. Backing/strengthening flow will allow
a very warm/moist airmass to continue to impinge on the frontal
boundary resulting in persistent/widespread showers and sct tstms
with the potential for heavy rainfall. Front will gradually
transition from a w-e to sw-ne orientation in this timeframe
resulting in longer duration and thus higher rainfall
amounts/flooding potential across nw 1/2 of our cwa. There is also
a low threat of svr storms over the weekend. On Saturday we will
remain north of the warm front so main threat would be for hail
storms. On Sunday as front lifts ne into nw IN/sw MI, moderate sfc
based instability may develop with contd strong deep layer shear
in place. Lack of sgfnt forcing in the warm sector along with
potential capping or cloud cover are limiting factors. Cdfnt will
wrap around the low and lift ne across our area Sunday night.
Diurnal cooling should limit instability at that time but wind
fields will be very strong so even wk convection could result in
some pockets of damaging wind gusts with the fropa.

Occluded/vertically stacked low will lift slowly ne Mon-Tue
resulting in cool/windy conditions with a chc of showers in our
area. Another shrtwv expected to dive se into the srn plains Wed
with subsequent sfc low expected to track farther to the se than
this weekend's system with associated precip shield prbly just
skimming our se or bypassing us altogether. This scenario will
keep cool airmass in place across the grtlks with temps in our
area remaining a bit blo normal through the end of the work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 124 PM EDT Fri Apr 28 2017

Moisture will be lifting north during the afternoon and will
moisten the atmospheric column, however low levels will take a
while to become saturated. As such, MVFR CIGs/VISBY will take
their time to get here and may take until Friday night to reach
FWA and after midnight at SBN. Will hold off on bringing CIGs back
into IFR range with a low confidence in time of occurrence at this
time. Rain will get started around early evening at FWA and later
at SBN. A low level jet will be moving through the area, but not
enough mixing and not enough strength in the jet itself will only
allow for sporatic gusts up to 20 kts this afternoon so have left
those out.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT/Roller
SHORT TERM...JT
LONG TERM...JT
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 28, 4:02 AM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
502 AM EDT Fri Apr 28 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-290915-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
502 AM EDT Fri Apr 28 2017 /402 AM CDT Fri Apr 28 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms over northern Indiana and
northwest Ohio tonight. Isolated severe storms with large hail are
possible southeast of Route 24.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Heavy rainfall is expected this weekend which may lead to
significant river flooding.

There is a chance of thunderstorms this weekend. Isolated severe
storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-290915-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
502 AM EDT Fri Apr 28 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hazardous conditions for small craft are possible Saturday and
Saturday night, and again Monday through Tuesday.

There is a chance of thunderstorms Saturday night through Sunday
night.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:58 PM CDTSmall Craft AdvisoryIWX30 hr

Nearby

Flash Flood Watches in Indiana, 2017Flash Flood Watches in Michigan, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.